# SDR ASAA2024061750360

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,926 hours, 13,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 FOUND FWD GALLEY EMERGENCY AISLE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1675 REF WDM 33-51-11, EAL LIGHT OPS CHECKS GOOD AFTER REMAINING ON CHARGE, REF AMM 33-51-06-610-802.
